# SDR 95ZZZX2787

- Difficulty date: May 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N358AL
- Make and model: Bell 206L-3
- Aircraft serial: 51460
- System (JASC): 3212 · Emergency Flotation Section
- Part: Valve
- Part number: 30924
- Condition: Corroded
- Location: Float
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOAT VALVE WAS FIRED FOR 2-YEAR INSPECTION.  RUBBERIZED COATING PUT ON BY MANUFACTURER WAS REMOVED AND REVEALED EXCESSIVE CORROSION.  VALVE BODY IS CORRODED BEYOND LIMITS.  THE CAP IS A DISSIMILAR METAL FROM BODY.  THE COATING PUT ON BY THE MANUFACTURER TRAPS MOISTURE CAUSING CORROSION.  GROUND STRAP INSTALLED WITH INCORRECT HARDWARE MAY CAUSE CORROSION.
